9 doctors weighed in:

Can celexa (citalopram) show side effects after 3 days?

9 doctors weighed in
Dr. Laura Davies
Psychiatry
7 doctors agree

In brief: Yes

Unfortunately the side effects are usually at their worst in the first week, and will get better with time.
Talk to your doctor about strategies to deal with the particular side effects you are having.

In brief: Yes

Unfortunately the side effects are usually at their worst in the first week, and will get better with time.
Talk to your doctor about strategies to deal with the particular side effects you are having.
Dr. Laura Davies
Dr. Laura Davies
Thank
Dr. William Dailey
Family Medicine
2 doctors agree

In brief: Certainly

Yes, it can show side defects after the first dose.
Don't get too excited about the side effects unless hey are severe. Many of the side effects subside after a week or two. Consult you doctor for more recommendations.

In brief: Certainly

Yes, it can show side defects after the first dose.
Don't get too excited about the side effects unless hey are severe. Many of the side effects subside after a week or two. Consult you doctor for more recommendations.
Dr. William Dailey
Dr. William Dailey
Thank
2 comments
Dr. William Dailey
Try to stick with it. It is a Rey good medicine and it is inexpensive. If you don't tolerate it or if it doesn't work, price goes way way up. My patients o vey well on it but the main reason for failure is commonly not pressing through the first week to 10 days.
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors